# SDR DHL9872111D

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, UPPER RUDDER, LT TRAILING EDGE HAS IMPACT DAMAGE.  INSTALLED REPAIR PER SRM 51-40-2, 6 X 4.  N/R 4763.
